# SDR DALA2021091005338

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 340 Lbl34-39
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FLOOR CHANNEL SUPPORT STA 340 FROM 34/39 LBL AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY NRC 00770 FLOOR CHANNEL SUPPORT WAS REPLACED PER B757-200 SRM. (1941314)
